# SDR 2022F00291

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: General aviation
- Aircraft: N378AX
- Make and model: Boeing 767
- Aircraft serial: 28147
- Aircraft time: 91,374 hours, 14,300 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH WING ON ANGLE AT WING STA 802 UNDER SLAT. CORRECTIVE ACTION: CRACK LOWER CHORD OF AIRLOAD RIB AT L/H WING STA 820 REMOVED AND REPLACED WITH MADE REPAIR PART IAW BOEING DOC# 114T2219 PL REV E INSTALLED IAW BOEING DOC# 114T2219 ID 001 REV A
